# SDR 08FDEA00770

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strap
- Part number: A5547025000000
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E PANEL NR 326GL BRIDGING STRAPS ARE CORRODED UNDER THE NUT PLATES.  REMOVED AND REPLACED THE BRIDGING STRAPS REFERENCE FEDEX  A310-200 SRM 51-40-  21.
